Advanced search

Some new classes of extended generalized quadrangles of order (q+1,q-1).

Joseph Thas (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Joseph. 1998. “Some New Classes of Extended Generalized Quadrangles of Order (q+1,q-1).” Bulletin of the Belgian Mathematical Society-simon Stevin 5 (2-3): 461–467.
APA
Thas, J. (1998). Some new classes of extended generalized quadrangles of order (q+1,q-1). BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 5(2-3), 461–467.
Vancouver
1.
Thas J. Some new classes of extended generalized quadrangles of order (q+1,q-1). BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 1998;5(2-3):461–7.
MLA
Thas, Joseph. “Some New Classes of Extended Generalized Quadrangles of Order (q+1,q-1).” BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN 5.2-3 (1998): 461–467. Print.
@article{178590,
  author       = {Thas, Joseph},
  issn         = {1370-1444},
  journal      = {BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN},
  language     = {eng},
  number       = {2-3},
  pages        = {461--467},
  title        = {Some new classes of extended generalized quadrangles of order (q+1,q-1).},
  volume       = {5},
  year         = {1998},
}

Web of Science
Times cited: